# SDR 95ZZZX3977

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- System (JASC): 6410 · Tail Rotor Blades
- Part: Laminated Pack
- Part number: 10531727
- Condition: Corroded
- Location: Inner Sleeve
- Part time: 6,787 hours
- Component: 10531727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PARTS FOR REPAIR OF TAIL ROTOR ASSEMBLY, FOUND CORROSION BEYOND LIMITS ON CENTER SECTION OF LAMINATED PACK DUE TO SALT ATMOSPHERE IN WHICH THE AIRCRAFT FLIES.  PART WAS SCRAPPED DUE TO CORROSION BEYOND LIMITS.
